# SDR 96UAL900496

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT STRIP AT THRESHOLD OF AFT LAV INOP.  REPLACED EMERGENCY ESCAPE LIGHT STRIP AT AFT LAV THRESHOLD WITH NEW LIGHT ASSEMBLY, OPERATION CHECKS NORMAL.
